Posted by Shannon on 03/30/06 at 08:21 PM
It looks like the lawsuit is going nowhere according to some of your mails. That is too bad becaused someone whould make that company pay for this poison that was prescribed to us. Effexor XR has ruined my life. I had to get off because of high BP, which I had never had a problem with before. Even after tapering the drug down the withdrawals were horrible. A week and a half later I am still having severe panic attacks, crying jags, suicidal thoughts, brain shivers, heart palpitations, shortness of breath, cold sweats, severe nausea and vomiting, depression, extreme fatigue coupled with sleeplessness, sever feelings of hopelessness and inadequacy. My husband came home one evening and found me on the kitchen floor crying because I had forgotten that I had to work that afternoon, and I was unsure how to handle the situation, my mind is foggy and confused. If anyone else has had all of these symptoms or knows of something that will help please let me know. I have read that small doses of prozac and benadryl can help. I tried the benadryl and almost fell asleep at the wheel. Thank you for reading and good luck to all of you, it is good to know that we are not in this alone.
|Posted By||#||Date & Time|
Re: Re: UPDATE: EFFEXOR LAWSUIT FILED
|Kim||0||04/06/06 05:59 PM|